# SDR AMWA84489BC

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,639 hours, 34,022 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 071957
- Condition: Worn
- Location: Master
- Part time: 22,533 hours, 33,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROX 2500 AGL, WELL AFTER LANDING GEAR RETRACTION, THE BATT CHG ANNUNCIATOR ILLUM AND REMAINED LIGHTED FOR 15-20 SEC, THEN EXTINGUISHED.  ABNORMAL CKLIST PERFORMED, NO FURTHER INCIDENT.  THIS BATT CHG ANNUNCIATOR ILLUM WRITEUP IS CONSIDERED A NUISANCE AND A SEVERE DISTRACTION TO THE PILOTS.  REMOVED AND REPLACED BATTERY, ENG RUN SHOWS GENS PARALLELED.
